# SDR AALA20120620010

- Difficulty date: June 20, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 37,224 hours, 15,135 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129223
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCO - INFLIGHT MIA-MBJ.  CREW REPORTED WEATHER RADAR FAILED.  FLIGHT DIVERTED MCO LANDED WITHOUT INCIDENT.  AICRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED WEATHER RADAR CONTROL PANEL AND TRANCEIVER (MPN 6225132633).  SYSTEM GROUND CHECK NORMAL OPERATION.
